Singular Ricci flows I

Bruce Kleiner Courant Institute of Mathematical Sciences John Lott University of California at Berkeley

Differential Geometry mathscidoc:1911.43015

Acta Mathematica, 219, (1), 65 – 134, 2017
We introduce singular Ricci flows, which are Ricci flow spacetimes subject to certain asymptotic conditions. These provide a solution to the long-standing problem of finding a good notion of Ricci flow through singularities, in the 3-dimensional case. We prove that Ricci flow with surgery, starting from a fixed initial condition, subconverges to a singular Ricci flow as the surgery parameter tends to zero. We establish a number of geometric and analytical properties of singular Ricci flows.
No keywords uploaded!
[ Download ] [ 2019-11-26 16:03:03 uploaded by actaadmin ] [ 639 downloads ] [ 0 comments ]
  title={Singular Ricci flows I},
  author={Bruce Kleiner, and John Lott},
  booktitle={Acta Mathematica},
  pages={65 – 134},
Bruce Kleiner, and John Lott. Singular Ricci flows I. 2017. Vol. 219. In Acta Mathematica. pp.65 – 134.
Please log in for comment!
Contact us: | Copyright Reserved